# SDR CA981230048

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE AT 33,000 FEET, FLIGHT CREW REPORTED THE 'SMOKE CARGO' WARNING EICAS MESSAGE ON.  'CARGO SMOKE MEMORY ITEMS' PERFORMED, BUT LIGHT STAYED ON.  EMERGENCY DECLARED AND AIRCRAFT LANDED OK.  INVESTIGATION FOUND NO EVIDENCE OF SMOKE OR FIRE. SMOKE DETECTOR GAVE FALSE WARNING.
